Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$C^0$-density of structurally stable vector fields


Author: M. M. C. de Oliveira
Journal: Bull. Amer. Math. Soc. 82 (1976), 786
MSC (1970): Primary 58F10
DOI: https://doi.org/10.1090/S0002-9904-1976-14165-1
MathSciNet review: 0420716
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Shub, Structurally stable diffeomorphisms are dense, Bull. Amer. Math. Soc. 78 (1972), 817-818. MR 46 #6398. MR 307278
  • 2. S. Smale, Stability and isotopy in discrete dynamical systems, Dynamical Systems (Proc. Sympos., Univ. of Bahia, Salvador, 1971) (M. Peixoto, Editor), Academic Press, New York, 1973, pp. 527-530. MR 49 #3984. MR 339222
  • 3. E. C. Zeeman, C, Proc. Colloquium on Smooth Dynamical Systems, Southampton, 1972. (Southampton University reprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58F10

Retrieve articles in all journals with MSC (1970): 58F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14165-1

American Mathematical Society